Alert archive / Maine / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Caribou, ME

July 7, 2025Piscataquis County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 7, 2025, 7:35 PM EDT for Piscataquis County, Maine. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2025, 7:35 PM EDT (23:35 UTC)
Expired
Jul 7, 2025, 8:30 PM EDT
In force
55 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Piscataquis County, ME

The radar

The Caribou radar (KCBW), 152 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 11.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2025-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2025-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS51 KCAR 072335
SVRCAR
MEC021-080030-
/O.NEW.KCAR.SV.W.0021.250707T2335Z-250708T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
735 PM EDT Mon Jul 7 2025

The National Weather Service in Caribou Maine has issued a

* Severe Thunderstorm Warning for...
  West central Piscataquis County in north central Maine...

* Until 830 PM EDT.

* At 735 PM EDT, a severe thunderstorm was located near Rockwood, or
  16 miles east of Jackman, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Greenville, Kokadjo, Rockwood, Frenchtown, Beaver Cove, Spencer
  Bay, Mount Kineo, and Lily Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
      4578 6972 4579 6929 4548 6931 4556 6974
      4558 6971 4561 6971 4562 6970 4564 6971
      4565 6970 4565 6973 4567 6974 4568 6977
      4574 6981
TIME...MOT...LOC 2335Z 274DEG 24KT 4569 6987 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bloomer
2 follow-up statements
353 
WWUS51 KCAR 080002
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
802 PM EDT Mon Jul 7 2025

MEC021-080030-
/O.CON.KCAR.SV.W.0021.000000T0000Z-250708T0030Z/
Piscataquis ME-
802 PM EDT Mon Jul 7 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WEST CENTRAL PISCATAQUIS COUNTY...

At 802 PM EDT, a severe thunderstorm was located near Rockwood, or 15
miles north of Greenville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Greenville, Kokadjo, Rockwood, Frenchtown, Beaver Cove, Spencer Bay,
Mount Kineo, and Lily Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
      4578 6972 4579 6929 4548 6931 4556 6974
      4558 6971 4561 6971 4562 6970 4564 6971
      4565 6970 4565 6973 4567 6974 4568 6977
      4574 6981
TIME...MOT...LOC 0002Z 274DEG 24KT 4568 6961 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bloomer
226 
WWUS51 KCAR 080025
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
825 PM EDT Mon Jul 7 2025

MEC021-080034-
/O.EXP.KCAR.SV.W.0021.000000T0000Z-250708T0030Z/
Piscataquis ME-
825 PM EDT Mon Jul 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PISCATAQUIS
COUNTY WILL EXPIRE AT 830 PM EDT...

The severe thunderstorm which prompted the warning has weakened and 
is moving out of the warned area. Therefore, the warning will be 
allowed to expire. However, heavy rain, small hail and frequent 
cloud to ground lightning is still possible with this thunderstorm. 

&&

LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
      4578 6972 4579 6929 4548 6931 4556 6974
      4558 6971 4561 6971 4562 6970 4564 6971
      4565 6970 4565 6973 4567 6974 4568 6977
      4574 6981
TIME...MOT...LOC 0024Z 274DEG 24KT 4567 6941 

$$

Bloomer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:04 PM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jul 7, 3:04 PM EDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
304 PM EDT Mon Jul 7 2025

.SYNOPSIS...
A cold front will continue south tonight into Tuesday as high
pressure builds across the north. High pressure will remain over the
area Wednesday. A trough of low pressure will slowly cross the area
Thursday into Saturday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
A front remains stalled across the north this evening,
continuing the rain threat across the north while Downeast
remains mostly clear. Between these two regimes, diurnal heating
mixed with elevated moisture levels has led to the development
of plenty of towering cumulus, scattered showers, and isolated
thunderstorms. The shower and thunderstorm threat will continue
across the Central Highlands into southern Aroostook county over
the next several hours prior to the decrease in diurnal heating
as the sun begins to set this evening. With 30 to 40 kts of bulk
shear, around 1500 J/kg CAPE, and robust moisture, these storms
may become organized enough to persist for longer periods of
time and have the potential to become strong to severe. The main
threat from any organized thunderstorm will be of gusty winds,
though heavy rain is quite possible as well.

Overnight, the stalled front will finally begin to shift
southwards, entering the Downeast region by early Tuesday
morning and translating the shower and storm threat to this
region, while the north begins to dry out. Showers will continue
through much of the day on Tuesday, while thunderstorms are
most likely during peak heating hours Tuesday afternoon. Cooler
temperatures are in store with the return of cold air advection
as the boundary moves through in addition to the return of
cloudy skies and evaporational cooling. Highs will likely sit in
the mid 70s over the majority of the forecast area on Tuesday.

The front should slide off the coast by Tuesday night, leaving
the forecast area to begin to dry out overnight.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Weak high pressure will be over the northeast on Wednesday.
Meanwhile, a weak upper trough will begin to approach from the Great
Lakes region beneath a blocking ridge over East Central Canada. This
blocking ridge will make the approach of this trough very slow.
Moisture lifting north ahead of the trough will bring a mostly
cloudy and seasonably warm day on Wednesday with inland highs in the
upper 70s. The trough will continue to slowly approach Wednesday
night and some showers may stray into western areas toward morning.
As the trough continues to approach on Thursday, it will develop
weak low pressure to our west with a secondary low forming east of
Southern New England. The low offshore is expected to track well
south of the area. However, moisture and lift from the trough will
bring a mostly cloudy day with showers and a chance of afternoon
thunderstorms, mainly across western and northern areas. High
temperatures will be seasonable, mainly in the upper 70s inland.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The upper trough will continue to slowly advance through Southern
Quebec Thursday night, beneath the blocking upper high over Northern
Quebec. This will continue to bring mostly cloudy conditions with
scattered showers and isolated thunderstorms, mainly north and west.
The trough will begin to lift up to our north on Friday. Moisture
and some cool air aloft will continue to produce scattered showers
and a chance of thunderstorms well inland, possibly continuing into
Friday evening. The trough should finally begin to exit east,
northeast into the Northern Maritimes Friday night into Saturday as
upper level ridging begins to follow, building in from Western
Quebec. Subsidence behind the departing trough and ahead of the
upper ridge should bring some clearing Friday night followed by a
mostly sunny day on Saturday. The ridge should build over on Sunday
bringing a partly sunny and warm day. A large upper trough building
over West Central Canada will facilitate the breakdown of the
blocking pattern allowing for the clearing over the weekend.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM:
Northern terminals: MVFR/IFR conditions generally continue
through this evening and overnight in rain showers. Brief
thunderstorms possible at GNR/MLT/HUL. Even after rain clears
out of the area tonight, low cigs are likely to remain. Beyond
around 11z, conditions will begin to rapidly improve, trending
towards IFR by Tuesday afternoon into Tuesday night. E winds 5
to 10 kts become light and variable overnight, shifting N around
5 kts for Tuesday, then becoming light and variable Tuesday
night.

Bangor/Downeast terminals: VFR conditions continue through this
evening, before rain moves in from the north leading to cigs
falling to MVFR/IFR into early Tuesday morning. BGR could see an
isolated thunderstorm overnight as the front begins to push into
the area. Coastal terminals may see LLWS this evening between
around 22z and 04z. IFR/LIFR cigs to begin the day on Tuesday
could improve to MVFR through the day, but rain showers likely
to keep conditions below VFR or at most low end VFR through the
day on Tuesday, finally recovering further into Tuesday night. S
winds 5 to 10 kts become light and variable overnight, shifting
NE 5 to 10 kts on Tuesday, then light and variable Tuesday
night.

SHORT TERM:
Wednesday...VFR. Light and variable wind.

Wednesday night...VFR, possibly lowering to MVFR late. Light E wind.

Thursday...VFR to MVFR, becoming VFR. Light SE wind.

Thursday night...MVFR to IFR north. MVFR south. Light SE wind.

Friday...MVFR to VFR south. IFR to MVFR north. Light SE wind.

Friday night...MVFR north. VFR south. Light E wind.

Saturday...VFR. Light E wind.

&&

.MARINE...
NEAR TERM: Winds/seas should remain below SCA levels through
Tuesday night. A few gusts to around 25 kt are possible across
the outer most waters into this evening. Visibility will be
reduced to 1 NM or less at times tonight through Tuesday morning
in fog and scattered showers.

SHORT TERM:
Generally tranquil conditions are expected from midweek through
the coming weekend. Some mist or patchy fog is possible over
the waters through late week into the weekend.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Heat Advisory until 8 PM EDT this evening for MEZ015.
MARINE...None.

&&

Near Term...AStrauser
Short Term...Bloomer
Long Term...Bloomer
Aviation...AStrauser/Bloomer
Marine...AStrauser/Bloomer
Hazardous weather outlook, Jul 7, 10:32 AM EDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
1032 AM EDT Mon Jul 7 2025

MEZ001>003-081445-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
1032 AM EDT Mon Jul 7 2025

This Hazardous Weather Outlook is for Far Northern Maine and North
Woods Maine.

.DAY ONE...Today and tonight.

Numerous rain showers through the day today with deep moisture
support. Some stronger showers are likely into this afternoon, and
could lead to localized ponding in any poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ004>006-010-011-016-017-031-032-081445-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Interior Hancock-
Central Washington-Southern Piscataquis-Northern Washington-
1032 AM EDT Mon Jul 7 2025

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Interior DownEast Maine, North Woods Maine and
Penobscot Valley Maine.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected this afternoon. A few strong to
severe storms could contain gusty winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015-081445-
Southern Penobscot-
1032 AM EDT Mon Jul 7 2025

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Penobscot Valley Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms are expected this afternoon. A few storms
could contain gusty winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-081445-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1032 AM EDT Mon Jul 7 2025

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-081445-
Coastal Hancock-Coastal Washington-
1032 AM EDT Mon Jul 7 2025

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 7, 2:35 PM EDT, 5 hours before
Special Weather Statement
National Weather Service Caribou ME
235 PM EDT Mon Jul 7 2025

MEZ004-005-010-011-071915-
Northern Piscataquis ME-Central Penobscot ME-Northern Penobscot ME-
Central Piscataquis ME-
235 PM EDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PISCATAQUIS AND
CENTRAL PENOBSCOT COUNTIES THROUGH 315 PM EDT...

At 235 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Ebeemee, or 14 miles west of Millinocket, moving east
at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millinocket, East Millinocket, southern Katahdin Woods and Waters
National Monument, Grindstone, West Seboeis, Norcross, and Cedar
Lake.

This includes State Highway 11 between West Seboeis and Millinocket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4568 6914 4587 6862 4548 6860 4551 6885
      4553 6886 4552 6892 4554 6912
TIME...MOT...LOC 1835Z 263DEG 16KT 4561 6897

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Brennan
Special weather statement, Jul 7, 3:12 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Caribou ME
312 PM EDT Mon Jul 7 2025

MEZ005-006-011-072000-
Southeast Aroostook ME-Central Penobscot ME-Northern Penobscot ME-
312 PM EDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN AROOSTOOK AND CENTRAL
PENOBSCOT COUNTIES THROUGH 400 PM EDT...

At 312 PM EDT, Doppler radar was tracking a strong thunderstorm near
East Millinocket, or near Millinocket, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millinocket, East Millinocket, Medway, Sherman, Mattawamkeag,
Chester, Winn, Stacyville, Woodville, Macwahoc, Grindstone, Silver
Ridge, Cedar Lake, Benedicta, West Seboeis, Norcross, Molunkus, and
Monarda.

This includes the following highways...
 Interstate 95 between mile markers 234 and 265.
 State Highway 11 between Norcross and Grindstone, and near Sherman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4542 6830 4549 6885 4552 6886 4552 6888
      4567 6890 4568 6883 4571 6882 4594 6829
TIME...MOT...LOC 1912Z 267DEG 18KT 4561 6863

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Brennan
Special weather statement, Jul 7, 3:46 PM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Caribou ME
346 PM EDT Mon Jul 7 2025

MEZ004-005-010-011-072030-
Northern Piscataquis ME-Central Penobscot ME-Northern Penobscot ME-
Central Piscataquis ME-
346 PM EDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PISCATAQUIS AND
NORTHWESTERN PENOBSCOT COUNTIES THROUGH 430 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of White Cap Mountain, or 17 miles north of
Brownville Junction, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millinocket, southwestern Katahdin Woods and Waters National
Monument, West Seboeis, Norcross, and Cedar Lake.

This includes State Highway 11 between West Seboeis and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4587 6880 4551 6869 4551 6885 4553 6886
      4551 6896 4551 6916 4564 6924
TIME...MOT...LOC 1946Z 257DEG 11KT 4560 6911

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Brennan
Special weather statement, Jul 7, 5:14 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Caribou ME
514 PM EDT Mon Jul 7 2025

MEZ032-072145-
Northern Washington ME-
514 PM EDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL WASHINGTON COUNTY
THROUGH 545 PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm near
Danforth, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Danforth, Vanceboro, Brookton, Forest, Forest City, Eaton, and
Lambert Lake.

This includes US Highway 1 between Brookton and Eaton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4557 6743 4550 6787 4558 6793 4567 6774
      4566 6772 4568 6773 4568 6772 4563 6768
      4561 6765 4562 6764 4559 6752 4559 6750
      4560 6748 4560 6745 4557 6742
TIME...MOT...LOC 2114Z 244DEG 24KT 4555 6783

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brennan
Special weather statement, Jul 7, 5:50 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Caribou ME
550 PM EDT Mon Jul 7 2025

MEZ005-010-011-031-072230-
Southern Piscataquis ME-Central Penobscot ME-Northern Penobscot ME-
Central Piscataquis ME-
550 PM EDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PISCATAQUIS AND
CENTRAL PENOBSCOT COUNTIES THROUGH 630 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ebeemee, or 11 miles north of Brownville Junction, moving east at 40
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Millinocket, East Millinocket, Medway, Ebeemee, Lake View Plantation,
Brownville, Mattawamkeag, Chester, Winn, Woodville, Seboeis,
Grindstone, Ebeemee Lake, Cedar Lake, West Seboeis, Norcross,
Katahdin Iron Works, Molunkus, and Williamsburg.

This includes the following highways...
 Interstate 95 between mile markers 233 and 253.
 State Highway 11 between West Seboeis and Grindstone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4551 6925 4567 6890 4568 6883 4571 6882
      4584 6853 4565 6843 4558 6843 4557 6839
      4547 6833 4539 6919
TIME...MOT...LOC 2150Z 248DEG 33KT 4551 6896

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Brennan
Special weather statement, Jul 7, 7:26 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Caribou ME
726 PM EDT Mon Jul 7 2025

MEZ010-080015-
Central Piscataquis ME-
726 PM EDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PISCATAQUIS COUNTY
THROUGH 815 PM EDT...

At 725 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Rockwood, or 13 miles northeast of Jackman, moving east
at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Greenville, Kokadjo, Rockwood, Frenchtown, Beaver Cove, Spencer Bay,
Mount Kineo, and Lily Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
      4579 6972 4579 6939 4551 6941 4556 6974
      4558 6971 4561 6971 4562 6970 4564 6971
      4565 6970 4565 6973 4567 6974 4568 6977
      4574 6981
TIME...MOT...LOC 2325Z 269DEG 24KT 4570 6995

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Bloomer

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:15 PM EDTSpecial Weather StatementCARAroostook45 min
Jul 7, 10:04 AM EDTHeat AdvisoryCARPenobscot10 hr
Jul 7, 2:35 PM EDTSpecial Weather StatementCARPiscataquis40 min
Jul 7, 3:12 PM EDTSpecial Weather StatementCARPenobscot48 min
Jul 7, 3:46 PM EDTSpecial Weather StatementCARPiscataquis44 min
Jul 7, 4:00 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Washington45 min
Jul 7, 4:36 PM EDTSevere Thunderstorm WarningCARPenobscot, Washington39 min
Jul 7, 5:14 PM EDTSpecial Weather StatementCAR31 min
Jul 7, 5:50 PM EDTSpecial Weather StatementCARPenobscot40 min
Jul 7, 6:04 PM EDTAreal Flood AdvisoryCARPiscataquis3 hr
Jul 7, 7:26 PM EDTSpecial Weather StatementCARSomerset49 min

Nearby

Severe Thunderstorm Warnings in Maine, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.